Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Tep~sleep~Tyler~MAOI board etc.

Posted by JaclinHyde on February 27, 2006, at 9:29:59

In reply to Re: Sleep and Dreams on Parnate/Traz Phillipa, posted by TylerJ on February 27, 2006, at 8:17:43

First and foremost...Tep, never ever give up hope. I have taken EVERY drug out there and I mean that. But like my doctor told me "your problem isn't serotonin and it really isn't norepinephrine...it's dopamine." So many people out there struggling to get well on the SSRI med-go-round when they don't touch the problem at all. The MAOI's are the drugs of last resort but with a 99% success rate how can anyone argue ;-) You'll get well tep, just try to be gentle and patient with yourself. Your day will come too and in the mean time we are here to listen and help :-)

I 100% agree on the MAOI board. I think it would be very busy, lol! Tyer, on that dream thing....it's funny how the MAOI's reduce REM sleep but the trazadone pushes it to the limit. Trazadone used to give me the most vivid dreams; I mean I WAS THERE (whereever 'there' might be at the time.) I really felt that sleepwalking was the next step, so to speak :-) But now the combination makes dreaming just what it should be. Glad you are doing so well too. And don't think that 'it might not last' because these drugs are cures not just bandages :-) The high ride may even out but that is how 'normal' (what the hell is that anyway, lol) live.

JH


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JaclinHyde thread:613421
URL: http://www.dr-bob.org/babble/20060227/msgs/613698.html